# SDR REXA201100408

- Difficulty date: June 24, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 23,552 hours, 20,735 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AIR RETURN FOR GEAR DISAGREE "NO" EMERGENCY DECLARED.  A/C LANDED WITHOUT INCIDENT.  DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-01 DM-45995.
